A geometric approach to the singular filtering problem

J.M. Schumacher

Research output: Contribution to journalArticleProfessional

226 Downloads (Pure)
Original languageEnglish
Pages (from-to)1075-1082
JournalIEEE Transactions on Automatic Control
VolumeAC-30
Issue number11
Publication statusPublished - 1985

Cite this

Schumacher, J.M. / A geometric approach to the singular filtering problem. In: IEEE Transactions on Automatic Control. 1985 ; Vol. AC-30, No. 11. pp. 1075-1082.
@article{0e407bf88686465d9c67418f1c02b428,
title = "A geometric approach to the singular filtering problem",
author = "J.M. Schumacher",
year = "1985",
language = "English",
volume = "AC-30",
pages = "1075--1082",
journal = "IEEE Transactions on Automatic Control",
issn = "0018-9286",
publisher = "Institute of Electrical and Electronics Engineers Inc.",
number = "11",

}

A geometric approach to the singular filtering problem. / Schumacher, J.M.

In: IEEE Transactions on Automatic Control, Vol. AC-30, No. 11, 1985, p. 1075-1082.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A geometric approach to the singular filtering problem

AU - Schumacher, J.M.

PY - 1985

Y1 - 1985

M3 - Article

VL - AC-30

SP - 1075

EP - 1082

JO - IEEE Transactions on Automatic Control

JF - IEEE Transactions on Automatic Control

SN - 0018-9286

IS - 11

ER -